# SDR CALA2025051904782

- Difficulty date: May 16, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N12225
- Make and model: Boeing 737824
- Aircraft serial: 28934
- Aircraft time: 79,690 hours, 29,441 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 144A24104
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R/H LOWER SIDEWALL FRAME LOWER FWD EDGE SMALL GOUGE STA 663.75 S-16R MKD DOT 137 (REF AAR N/R 9967377) ESFR INFORMATION ADDED ESFR COMPLETE WORK ACCOMPLISHED BY U422520
